DOI QR코드

DOI QR Code

ASYMPTOTIC NUMBER OF GENERAL CUBIC GRAPHS WITH GIVEN CONNECTIVITY

  • CHAE GAB-BYUNG (Department of Mathematics Yonsei University)
  • Published : 2005.11.01

Abstract

Let g(2n, l, d) be the number of general cubic graphs on 2n labeled vertices with l loops and d double edges. We use inclusion and exclusion with two types of properties to determine the asymptotic behavior of g(2n, l, d) and hence that of g(2n), the total number of general cubic graphs of order 2n. We show that almost all general cubic graphs are connected. Moreover, we determined the asymptotic numbers of general cubic graphs with given connectivity.

Keywords

inclusion and exclusion;general cubic graphs;asymptotic number

References

  1. E. A. Bender and E. R. Canfield, The asymptotic number of labeled graphs with given degree sequences, J. Combin. Theory Ser. A 24 (1978), 296-307 https://doi.org/10.1016/0097-3165(78)90059-6
  2. Bollabas, A probabilistic proof of an asymptotic formula for the number of labeled regular graphs, European J. Combin. 1 (1980), 311-316 https://doi.org/10.1016/S0195-6698(80)80030-8
  3. G. Chae, E. M. Palmer, and R. W. Robinson, Counting labeled general cubic graphs, preprint
  4. G. Chae, Inclusion and Exclusion for finitely many types of properties, submitted
  5. G. Chartrand and L. Lesniak, Graphs and Digraphs, Chapman & Hall, 2-6 Boundary Row, London, 1996
  6. E. M. Palmer, Graphical Evolution, John Wiley & Sons, 1985
  7. E. M. Palmer, R. C. Read, and R. W. Robinson, Counting claw-free cubic graphs, SIAM J. Discrete Math. 16 (2002), 65-73 https://doi.org/10.1137/S0895480194274777
  8. N. C. Wormald, Some problems in the enumeration of labelled graphs, Doctoral Thesis, University of Newcastle, NSW, Australia, 1978
  9. N. C. Wormald, Enumeration of labelled graphs II : Cubic graphs with a given connectivity, J. London Math. Soc. (2) 20 (1979), 1-7 https://doi.org/10.1112/jlms/s2-20.1.1
  10. B. D. McKay, E. M. Palmer, R. C. Read, and R. W. Robinson, The asymptotic number of claw-free cubic graphs, Discrete Math. 272 (2003), 107-118 https://doi.org/10.1016/S0012-365X(03)00188-2

Cited by

  1. INCLUSION AND EXCLUSION FOR FINITELY MANY TYPES OF PROPERTIES vol.32, pp.1, 2010, https://doi.org/10.5831/HMJ.2010.32.1.113